We consider reaction diffusion models in population dynamics where the per capita growth rate is a logistic type or a weak Allee type. In particular, we study the effects of nonlinear diffusion (arising due to aggregative population movements) on the steady states. We obtain our results via the quadrature method.
R. Shivaji, Department of Mathematics, Mississippi State University email@example.com
Perry, David; Schaefer, Jessica; Schilling, Brian; and Williams, Matthew
"Population Dynamics with Nonlinear Diffusion,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 7
, Article 1.
Available at: http://scholar.rose-hulman.edu/rhumj/vol7/iss2/1